# SDR SIMA201120203

- Difficulty date: July 19, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 19,573 hours, 17,073 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1823
- Condition: Burned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3822 THE CREW REPORTED THAT DURING CRUISE DETECTED A STRONG ODOR OF SMOKE IN THE COCKPIT AND FRONT OF THE AIRCRAFT CABIN.  CONFIRMED ODOR OF SMOKE WITH DEAD HEADING CREW MEMBERS SEATED IN THE MIDDLE AND AFT CABIN.  THE CREW PERFORMED SMOKE AND COCKPIT/CABIN PROCEDURES.  THE CREW DECLARED AN EMERGENCY AND LANDED IMMEDIATELY DIVERTING TO HDN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  UPON LANDING, CRASH, FIRE AND RESCUE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF FIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND INOPERATIVE LEFT RECIRCULATION FAN.  REMOVED AND REPLACED THE LEFT RECIRCULATION FAN IAW EMB 140 AMM 21-24-01. THE OPERATIONAL CHECK WAS GOOD. NO ODOR FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
